Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I've been taking Amlodipine since 2003 and lately have noticed

I've been taking Amlodipine since 2003 and lately have noticed some bald patches & thinning of hair. Read articles that amlodipine is notorious for causing hair loss/balding patchy areas in scalp.
Age 74 active and in good health. Exercise daily, walking 2-3 miles about 3 x weekly. Dosage of Amlodipine is 5mg. Want to stop hair loss, and ask Doctor to prescribe another blood pressure med. she prescribe bystolic. Reading side effects, scary to me. Picked up prescription today, have not taken yet. Experiencing headaches lately, associate headaches due to anxiety from grief resulting from 3 close family members between 8-9-16 to 10-17-17. the last death was a business partner and very close friend, I inherited a debt of 100k, which a demand for payment will be forthcoming. I am in a grief recovery group which is very helpful getting through loss of family. What about bystolic?
Fri, 11 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just started taking Amlodipine Besylate 5mg a few days ago and this evening I noticed my ankle is swollen. Of course , I will stop taking the medication, but it is late at night and I don t want to disturb my doctor. Can I wait until morning to call him about the swollen ankles? Is this as serious side affect. Thank You. Trude Fineman

doctor1 MD

I have been taking amlodopine for about 3 years. It was added to the atenalol I was already taking for BP. I noticed that since then, I have had trouble sleeping through the night. I attributed it to the stress of my mother being in the hospital, but it has continued. Could it be the amlodopine?

doctor1 MD

I have a problem with my feet and ankles swelling lately on a daily basis. I am on Cymbalta 60 mg once daily, for sciatic nerve pain and depression. I am also on 10mg of Amlodapine 10 mg once daily for high blood pressure and I take 50 mcg of Levothyroxine for hypothyroidism. I also am on Norco 5/325mg for sciatic pain twice a day, and I take Valium 10mg once daily. I also take Biotin 5000mcg daily and Vitamin B12 5000mcg daily as well as a 23 mg of an antihistamine for cramps of my extremeties, legs, fingers, arms. I recently had lab work done and my doctor said it s the best he s ever seen in the 9 years I have been going to him, this is also the first time since age 16, I am almost 64 now, that I haven t been anemic. Can the combination of any of these meds be my problem with the feet and ankle swelling?

Loading Online Doctors....